Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Am I having a reaction to Progesterone supplements?

I have a 15 month old son and two miscarriages last Fall. I just found out I am pregnant and my doctor prescribed progesterone. After 6 days on the supplements I am constantly exhausted, sore and FAT! I have hardly been able to eat from nausea and I am not gaining weight (says the scale, actually lost 2 pounds) BUT my pants are cutting off my circulation and my belly itches like it is stretching again. It is too early for my belly to grow! Has anyone else had this reaction???

Answer Question
 
Mommy2Goobeegoo

Asked by Mommy2Goobeegoo at 10:35 PM on May. 2, 2009 in Pregnancy

Level 1 (0 Credits)
Answers (2)
  • from what my doctor said (I had to take it) its pregnancy symptoms X 2. I was having problems going pee whenever I was laying down for longer than 20 mins. Are you on prometrium? I was so sick from the pills and the thought of food grossed me out. once i stopped taking them, all was good after a week.
    vickwu

    Answer by vickwu at 10:38 PM on May. 2, 2009

  • I am on a progesterone vaginal suppository. X2 does seem to fit this.. lol I just don't understand the huge belly thing. Maybe I'm shallow but I don't want to wear maternity pants at 6 weeks! I just hope it helps with this baby. I don't know if I can handle another miscarriage.
    Mommy2Goobeegoo

    Answer by Mommy2Goobeegoo at 10:50 PM on May. 2, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.

Next question in Pregnancy
Twin Pregnancies